# SDR 2024FA0000211

- Difficulty date: March 9, 2024
- Submitted: March 9, 2024
- Operation: General aviation
- Aircraft: N305Q
- Make and model: Cessna 680SOV
- Aircraft serial: 0088
- Aircraft time: 15,330 hours, 10,174 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 69110991011
- Condition: Gouged
- Location: Zone 800
- Part time: 15,330 hours, 10,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FRAME GOUGE
